MAUDE Adverse Event Report: INMODE LTD. BODYTITE; GEI

INMODE LTD. BODYTITE; GEI
Model Number AG606969A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Necrosis (1971); Scar Tissue (2060); Deformity/ Disfigurement (2360); Full thickness (Third Degree) Burn (2696)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Full thickness burns with necrosis, disfigurement, and scarring following abdominoplasty, liposuction and bodytite procedures.
 
Additional Manufacturer Narrative
A female patient, reported to be a brazilian citizen, alleged that she sustained full-thickness burns with necrosis, disfigurement, and scarring following a cosmetic procedure performed approximately three and a half years prior to this report.According to the patient, the procedure included liposuction using a non-inmode device, abdominoplasty using non-inmode devices, and treatment with an inmode bodytite device.Inmode has initiated an investigation into this event.Based on the information currently available, a definitive root cause has not been established; however, involvement of the inmode device as a possible cause or contributory factor to the reported injuries cannot be ruled out.Accordingly, inmode is submitting this report in accordance with applicable reporting requirements under 21 c.F.R.Part 803.This report is submitted to comply with fda medical device reporting regulations and does not constitute an admission by inmode that any product malfunctioned, is defective, or caused or contributed to a serious injury.Inmode has provided all relevant information known to the company as of the submission date of this report and will submit a supplemental report if additional relevant information becomes available.

Brand Name
BODYTITE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23802038
Report Number3010511300-2025-00976
Device Sequence Number9270651
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Inspection,Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606969A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age37 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite